# SDR QXEA9902271

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD AND OUTBOARD FLOOR SUPPORTS FOR WARDROBE ARE CORRODED ALONG UPPER SURFACE.  REPAIRED IAW HORIZON AIR EA 9-53-483.
